# SDR UIEA2024041300272

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 50,782 hours, 7,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FUS EMER SLIDE LT L6690 FOUND NOT ILLUMINATED( R/H FUS EMER SLIDE LT L6690 LAMP REPLACED AND TEST IS NORMAL AS PER AMM 33-51-00 REV 44 15 MAR 2024. )
